# SDR 2001UALA01473

- Difficulty date: July 18, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Aircraft time: 61,566 hours, 35,766 cycles
- Engine: Pwa JT8D15
- System (JASC): 3444 · Ground Proximity System
- Part: Connector
- Part number: 5224255001
- Condition: Intermittent
- Location: Ground Prox Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER FAULT WITH ASSOCIATED GPWS FAIL. INTERMITTENT CONNECTION CAUSED THE FAULT.  REMOVED AND REINSTALLED ANT RAD ALT TX ANTENNAS.   SECURED SOFT MATE CONNECTOR RAD ALT.  OPERATIONS CHECK NORMAL.
